Alert archive / Nebraska / Flash Flood Warnings in 2010
Flash Flood Warning 28, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Sep 22, 2010, 7:37 PM CDT for Lincoln County, Nebraska. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2010, 7:37 PM CDT (00:37 UTC)
- Expired
- Sep 22, 2010, 10:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 127 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 9:15 PM CDT | HEAVY RAIN 3.9 | 22 S Maxwell, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 2078 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
089 WGUS53 KLBF 230037 FFWLBF NEC111-230330- /O.NEW.KLBF.FF.W.0028.100923T0037Z-100923T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 737 PM CDT WED SEP 22 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 1030 PM CDT * AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL REPORTS AND RADAR ESTIMATES IN EXCESS OF 3 INCHES HAVE OCCURRED ACROSS PORTIONS OF SOUTHEAST LINCOLN COUNTY. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BRADY...COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA AND WELLFLEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS AROUND AN INCH AREE POSSIBLE WITH TOTAL RAINFALL AMOUNTS OF LOCALLY 3 TO 5 INCHES POSSIBLE IN THE WARNED AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4070 10103 4085 10091 4113 10025 4071 10020 $$ ROBERG
3 follow-up statements
686 WGUS53 KLBF 230041 CCA FFWLBF NEC111-230330- /O.COR.KLBF.FF.W.0028.100923T0037Z-100923T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING...CORRECTED TYPO NATIONAL WEATHER SERVICE NORTH PLATTE NE 737 PM CDT WED SEP 22 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 1030 PM CDT * AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL REPORTS AND RADAR ESTIMATES IN EXCESS OF 3 INCHES HAVE OCCURRED ACROSS PORTIONS OF SOUTHEAST LINCOLN COUNTY. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BRADY...COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA AND WELLFLEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS AROUND AN INCH ARE POSSIBLE WITH TOTAL RAINFALL AMOUNTS OF LOCALLY 3 TO 5 INCHES POSSIBLE IN THE WARNED AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4070 10103 4085 10091 4113 10025 4071 10020 $$ ROBERG
247 WGUS73 KLBF 230147 FFSLBF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 847 PM CDT WED SEP 22 2010 NEC111-230330- /O.CON.KLBF.FF.W.0028.000000T0000Z-100923T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN NE- 847 PM CDT WED SEP 22 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN LINCOLN COUNTY UNTIL 1030 PM CDT... AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH MODERATE TO AT TIMES HEAVY RAINFALL CONTINUED ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES OF 2 TO 4 INCHES WITH LOCALLY 5 INCHES HAS ALREADY OCCURRED. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE... BRADY...COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA AND WELLFLEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF A QUARTER TO HALF INCH ARE STILL POSSIBLE IN THE WARNED AREA. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4070 10103 4085 10091 4113 10025 4071 10020 $$ ROBERG
187 WGUS73 KLBF 230332 FFSLBF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1032 PM CDT WED SEP 22 2010 NEC111-230346- /O.EXP.KLBF.FF.W.0028.000000T0000Z-100923T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN NE- 1032 PM CDT WED SEP 22 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN LINCOLN COUNTY HAS BEEN ALLOWED TO EXPIRE... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. HOWEVER...STREAMS AND CREEKS IN THE WARNED AREA ARE LIKELY TO EXPERIENCE MINOR FLOODING. THEREFORE A SMALL STREAM FLOOD ADVISORY IS IN EFFECT FOR SOUTHEASTERN LINCOLN COUNTY UNTIL 430 AM CDT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4070 10103 4085 10091 4113 10025 4071 10020 $$ ROBERG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 3:35 PM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, Sep 22, 3:35 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 PM CDT WED SEP 22 2010 .DISCUSSION... LOW TO MID LEVEL WIND FIELDS HAVE INCREASED PAST 6 HOURS PER KLBF RAOBS...AND AS EML HAS MIXED DOWNWARD...THE WARM FRONT HAS LIFTED OUT OF PLATTE RIVER VALLEY INTO NORTH CENTRAL NEBRASKA BY 20Z. THIS BOUDARY WILL BE THE FOCUS FOR ANOTHER ROUND OF SEVERE WEATHER IN THE COMING HOURS. MESO-ANALYSIS SHOWING CAP HAS BEEN ERODED IN THE WARM SECTOR WHERE MUCAPES RUNNING 2500J/KG OR MORE. JUST WAITING FOR KICKER WHICH WATER VAPOR HINTS SHOULD BE EMBEDDED IN THE INCREASING MOISTURE CRESTING THE COLORADO ROCKIES ATTM. SOME CONCERN WITH SUBSIDENCE OVER NORTHERN NEBRASKA IN WAKE OF MORNING CONVECTION BUT SAT PICTURES AND OBSERVATION WOULD INDICATE LLVL CONVERGENCE INCREASING IN VCNTY OF FRONT WITH BLDG CU. GOES DPI TPW AND PWAT PLOTS INDICATE ANOMALOUSLY MOIST AIRMASS IN PLACE FROM THE DESERT SW INTO THE CENTRAL PLAINS. PWAT IN KLBF RAOB 1.16 AT 18Z AND WITH 305-310K MOISTURE TRANS VECT STILL SHOWING STRONG ADVECTION INTO CWA THROUGH THE NIGHT...EXPECT THIS VALUE MAY SLIGHTLY INCREASE...WITH VALUES NEAR 1.25 INCHES IN THE 99TH PERCENTILE FOR MID SEPTEMBER. NUMBEROUS REPORTS OF HEAVY RAINFALL THIS MORNING ACROSS NORTH CENTRAL NEBRASKA AND WITH SEVERAL SMALLER BASINS AOB THE 1.5 INCH MARK FOR 1-3HR FFG HAVE DECIDED TO ISSUE A FF WATCH ACROSS PORTIONS OF THE NORTHEAST. AS MENTIONED STRONG MOISTURE TRANSPORT IS INDICATED ALONG WITH STRONG MOISTURE CONVEGENCE ON NOSE OF MODERATELY STRONG H7 THETA E RIDGE AXIS AND K INDEX VALUES PUSHING 40 OVER THIS REGION. SET UP LOOKS FAVORABLE FOR THE WARM FRONT TO ALIGN WITH THE WSW FLOW ALOFT AND STORMS MAY TRAIN OR REGENERATE OVER FFA AREA NEAR THE FRONT AS THE SFC LOW PUSHES OUT OF NE COLORADO INTO CENTRAL SANDHILLS. OTHER CONCERN OF COURSE IS POSSIBILITY OF SVR WX. MODERATE TO VERY UNSTABLE ATMOSPHERE IN PLACE WITH DEW POINTS IN THE MID TO UPPER 60 POOLING NEAR THE FRONT WHICH SHOULD LEAD TO FAIRLY LOW LCL HEIGHTS. CLOUD STREETS ALIGNED SSE/NNW INTO VCNTY OF FRONT WOULD SUGGEST TOR POTENTIAL AND SOME OF THE MESO PARAMETERS BEGINNING TO POINT TO NORTHEAST ZONES AS STEEP LLVL LAPSE RATES OVER EXPANDING OUT OF SC NEBRASKA WHERE LOW LEVEL CAPE IS ALSO THE HIGHEST ATTM. CAPE PROFILE OVERALL MUCH MORE BULKY THAN PAST SEVERAL EVENTS AND EXPECT LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT TONIGHT AS SUPERCELL MODE LOOKS FAVORABLE. MAIN UPPER TROF WILL WAIT TILL THURSDAY MORNING TO PROGRESS INTO THE HIGH PLAINS WITH COLD FRONT PROGRESSING THROUGH THE EASTERN CWA DURING THE LATE MORNING/EARLY AFTERNOON HOURS. FORCING ALONG THIS FRONT WILL KEEP HIGH POPS IN THE EAST FOR THUR MORNING WITH TAPERING OFF OF THE PCPN EXPECTED AS THE DOWNSLOPE FLOW AND SUBSIDENCE TAKES HOLD IN THE AFTERNOON. THERE MAY BE JUST ENOUGH ELEVATED INSTABILITY UNDER THE COLD CORE OF THE TROF TO KEEP CONVECTION GOING ACROSS NORTHERN CWA INTO THE LATE AFTERNOON HOURS BUT EXPECT AS SUNSETS THURSDAY EVENING CLEARING SKIES WILL BE SPREADING ACROSS THE CWA. AS FOR TEMPERATURES...THE COOL ADVECTION BEHIND THE FRONT AND CLOUD COVER ACROSS THE NORTH MAY NOT ALLOW TEMPS TO RECOVER MUCH AND HAVE KEPT HIGH DOWN IN THE LOW TO MID 60 NORTH OF HIGHWAY 2. SOMESHINE AND DONWSLOPE WINDS MAY BE ENOUGH TO NEUTRALIZE THE CAA AND TEMPERATURES IN THE 70S ARE EXPECTED. SHOULD BE A MAINLY DRY AND NEAR SEASONAL FORECAST BEYOND THIS WITH THE ONLY CHANGE TO THE FORECAST ATTM IS TO ADD SLIGHT CHANCE POPS FRIDAY NIGHT INTO SATURDAY. MODELS HAVE BEEN SHORT ON CONSISTENCY THIS PAST FEW DAYS WITH AMPLIFYING RIDGE OVER WESTERN STATES AND DEEPENING TROF OVER UPPER MIDWEST. MODELS BEGINNING TO CLUSTER ON A STRONGER WAVE DROPPING THROUGH THE DAKOTAS AND CLOSING OFF NEAR UPPRT MS VALLEY SATURDAY AFTERNOON. FOR NOW HAVE SLIGHT CHANCES WITH MOISTURE RETURN IN QUESTION BEHIND THIS LEADING SYSTEM. TEMPS WILL ALSO BE SLIGHTLY COOLER UNDER THIS SCENARIO AND HAVE BEEN TWEAKED DOWNWARD A FEW DEGREES THROUGH EARLY NEXT WEEK. && .AVIATION... CONDITIONS EXPECTED TO DETERIORATE ACROSS WESTERN AND CENTRAL NEB TONIGHT...INCLUDING BOTH THE KLBF AND KVTN TAF SITES. A WARM FRONT CURRENTLY EXTENDS FROM NEAR KOFK TO KBBW TO KIML. THIS FRONT WILL MOVE LITTLE TONIGHT AS LOW PRESSURE TRACKS NORTHEAST ALONG THE FRONT. LOW STRATUS CLOUDS AND IFR/MVFR CONDITIONS HAVE PERSISTED MUCH OF THE DAY TO THE NORTH OF THIS BOUNDARY...AND SOME IMPROVEMENT IN THAT IS EXPECTED THIS EVENING. OTHERWISE THUNDERSTORMS SHOULD DEVELOP ACROSS THE AREA THIS EVENING...SOME POSSIBLE SEVERE. A MIX OF VFR AND MVFR EXPECTED OUTSIDE OF THUNDERSTORMS...WITH LOCAL IFR IN AND NEAR THUNDERSTORMS. SURFACE WINDS WILL BE EAST TO SOUTHEAST AT 5 TO 15 KNOTS. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH THURSDAY MORNING FOR NEZ006>010. && 13/TAYLOR
Hazardous weather outlook, Sep 22, 4:07 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 407 PM CDT WED SEP 22 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-232115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 407 PM CDT WED SEP 22 2010 /307 PM MDT WED SEP 22 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED OVER PARTS OF THE AREA FROM LATE THIS AFTERNOON INTO TONIGHT. LARGE HAIL THE SIZE OF GOLF BALLS OR BIGGER...DAMAGING WINDS...AND EVEN TORNADOES ARE ALL POSSIBLE. THE TORNADO THREAT WILL BE HIGHEST IN THE VICINITY OF A WARM FRONT THAT EXTENDS FROM IMPERIAL NORTHEAST THROUGH THE NORTH PLATTE...BROKEN BOW...AND ONEILL AREAS. THE SEVERE WEATHER THREAT WILL BEGIN DECREASING AFTER MIDNIGHT CDT AS THE STORMS FORM INTO A LARGER COMPLEX. HOWEVER...HEAVY RAIN WILL REMAIN A THREAT ALL NIGHT. A FLASH FLOOD WATCH IS IN EFFECT FROM 10 PM CDT TONIGHT UNTIL 10 AM CDT THURSDAY MORNING FOR BOYD...BROWN... HOLT...KEYA PAHA...AND ROCK COUNTIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE THREAT OF HEAVY RAIN WILL PERSIST INTO THURSDAY MORNING OVER PARTS OF NORTH CENTRAL NEBRASKA. STORMS ARE ALSO POSSIBLE BUT THEY ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE SCHULTZ
In the hours before
Special weather statement, Sep 22, 5:57 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 557 PM CDT WED SEP 22 2010 NEZ059-222330- LINCOLN NE- 557 PM CDT WED SEP 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY UNTIL 630 PM CDT... AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF DICKENS...OR 17 MILES NORTH OF HAYES CENTER...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DICKENS... WELLFLEET... HIGHWAY 83 MILE MARKER 60... HIGHWAY 83 MILE MARKER 70... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. 13
Special weather statement, Sep 22, 6:24 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 624 PM CDT WED SEP 22 2010 NEZ038-230015- CUSTER NE- 624 PM CDT WED SEP 22 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 715 PM CDT... AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BROKEN BOW...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BROKEN BOW... WEISSERT... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Sep 22, 7:11 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
711 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND GST 3 S BROKEN BOW 41.36N 99.64W
09/22/2010 E80.00 MPH CUSTER NE LAW ENFORCEMENT
THE WINDS WERE ACCOMPANIED BY ONE HALF INCH DIAMETER
HAIL.
&&
CJSLocal storm report, Sep 22, 7:16 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
716 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TSTM WND GST 6 SSW BROKEN BOW 41.33N 99.68W
09/22/2010 E60.00 MPH CUSTER NE STORM CHASER
THE WINDS WERE ACCOMPANIED BY QUARTER SIZE HAIL.
0711 PM HAIL 6 SSW BROKEN BOW 41.33N 99.68W
09/22/2010 E1.00 INCH CUSTER NE STORM CHASER
&&
CJSLocal storm report, Sep 22, 7:27 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FUNNEL CLOUD 5 E BROKEN BOW 41.41N 99.54W
09/22/2010 CUSTER NE LAW ENFORCEMENT
&&
CJSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:01 PM CDT | Tornado Warning | LBF | Custer | 29 min |
| Sep 22, 7:44 PM CDT | Flash Flood Warning | LBF | Custer | 3 hr |
| Sep 22, 10:23 PM CDT | Areal Flood Advisory | LBF | Lincoln | 6 hr |
| Sep 22, 10:28 PM CDT | Areal Flood Advisory | LBF | Custer | 6 hr |
Nearby
Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.